# SDR FDEA201111054756

- Difficulty date: November 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 25,277 hours, 13,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT, FLOOR PANEL NR161HF FOUND CORRODED ON LOWER AND UPPER SURFACE.  R & R IAW AMM 53-10-35-4, REV 52.0. NEW FLOOR PANEL FABRICATED IAW DWG SRZ 25-011, REV D.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
